# SDR RJEY2019052200001

- Difficulty date: May 18, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Filed by: Aeroman, repair station RJEY598H
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 02427
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D531110492040050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT INTERNAL SIDE INNER VERTICAL FACE RT/LT SIDE.
